after years of being on diffrent types of b.p meds - I have found when getting off some, I have withdrawal symptoms
and feel more addticted to the meds ? like I need to take them - and want to take them ? when switched to another
med for h.b.p - like I switched from a beta blocker (long term use) to a Ccb - If I dont take the med the same time
every day , I have harsh reactions, when I take the med, after 30 to 60mins im fine again ( with the normal side effects happening to me ) sos. I do feel somewhat addicted to the meds ? so im wondering is there a addtiction to b.p meds ??? as per what I feel and had happen to me over the years !
chemicals -drugs ? addtiction ???? my Doctors always say no they are not ! but I feel diffrent. as per what iv had happen to me over the years.
Our bodies feel weird when you go on them and so they also feel weird when the effects diminish. I felt really strange taking an ACE inhibitor for the first couple of days. I'm sure if I went off it I'd feel crappy. Addiction is a complete different scenario. I had morphine for a few days after knee surgery. The withdrawal symptoms were awful, and thats only after taking it for a few days. Controlling BP is the easiest thing to significantly increase your lifespan , so keep taking those meds.
Thanks for the input on this : however I kind of disagree with you on b.p meds
significantly increasing your lifespan - as the meds may help to lower the b.p down
however they do not cure the h.b.p problem - alot of reports on this subject ,say that infact your lifespan is shorter taking b.p meds. as well alot b.p meds do alot of harm to us all, who have to take them. on the upside they do help to stop heart attacks ! and
strokes. keeping the b.p down and controled. so give or take - good or bad ..
also some people who take these meds indeed feel weird and have adverse side effects
happen from the meds! however the effect will not diminish in alot of people.
Yes keep taking those meds - when your stuck behind a 8 ball with high blood pressure
problems you must - as fear of heart attacks or strokes ! the lesser of 2 evils. .
but anyways thank you for the responce back . booger
I understand your point, I think there is definately a withdrawl we go through when getting off a med, whether it's a physical manifestation or physcological. I think it's important to remember that reducing one's blood pressure with medications or by natural processes like exercise will help prevent not only heart attacks but the damage HP does to other vital organs most noteably the kidneys and eyes.
The sad fact is that most people on HP meds will never come off of them because they waited too long to make the life style changes to lower their blood pressure naturally. Some of us have just been unwilling or just not able to pull it off. Whatever the case, the alternative of not taking the meds, in my case Benicar HCT, are not that good either.
BTW, nice Stang, I used to be a Mustang guy, my last was a 98 Cobra, loved that car, now into vettes.
I tend to agree with you - I am now and have been in the process of eatting right and
walking 2miles per day - keeping active not sitting around. however being on meds such as a ccb and dieretic - really can cause some problems , when walking or doing something ! as they slow your heart rate and breathing - thus one has to stop and rest
to catch there breath! so really when you try to do right, you end up doing left (wrong)
as it works aginst the b.p meds ! and you get a bad reaction or side effect ! slap in the face !! its along uphill fight to face !
( Yep I like stangs! always have - owned a few, last one was a 89 gt h.o fastback !
loved that car ! but somehow ended up in my old 87 bronco ? go figure !!!
good thing I dropped a 5.0 h.o stang engine in it.. the old bucket gets up and goes !
still gets 21mph on the highways.. lol .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.